# SDR N3XR202412190001

- Difficulty date: December 16, 2024
- Submitted: December 19, 2024
- Operation: General aviation
- Filed by: Embry-Riddle Aeronautical University Inc, repair station N3XR816N
- Aircraft: N322ER
- Make and model: Diamon DA 42
- Aircraft serial: 42N549
- Aircraft time: 210 hours
- Engine: Austro E4
- Engine time: 210 hours
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Bracket
- Part number: DIN47228X12
- Condition: Dislodged
- Location: Rt Engine
- Part time: 210 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

DURING ECU TEST, LEFT OIL PRESSURE LOW ANNUNCIATOR DISPLAYED. OIL TEMP REMAINED IN THE GREEN AND SAME WITH RIGHT ENGINE. LEFT ENGINE OPERATING WITHOUT ANY SIGNS OF DEFECT OR OIL SPILL. INVESTIGATION REVEALED THAT THE CIRPLIP (P/N-DIN_472-28 X 1.2) WAS DISLOGED FROM IT'S MACHINED GROOVE ALLOWING THE OIL PUMP CLOSE OUT PLUG TO FALL OUT CAUSE A COMPLETE LOSS OF OIL PRESSURE.
